# SDR CALA2017052601579

- Difficulty date: May 26, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 91,574 hours, 9,367 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN LAVATORY 4L,   FOUND THE LIGHT SOCKET BURNED OVER THE SINK.  REPLACED THE SOCKET IAW WDM 33-26-16. OPS NORMAL. OK TO CONTINUE.
